MathSciNet Relay Station
MathSciNet bibliographic data
MR2525161 35Q53 (35A01 35B44)
Wu, Shuyin; Escher, Joachim; Yin, Zhaoyang Global existence and blow-up phenomena for a weakly dissipative Degasperis-Procesi equation. Discrete Contin. Dyn. Syst. Ser. B 12 (2009), no. 3, 633–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement